# SDR DALA2018061203957

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 43,286 hours, 35,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF DOOR MOUNT WC 2561-2001 FOUND SLIDE PINS DISENGAGE. R&R L1 DOOR SLIDE PER WC 2561-4641. OPS CK GOOD. OK FOR SERVICE.
